# SDR QXEA200602519

- Difficulty date: September 8, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - FORE RUDDER TRAILING EDGE LOWER MAIN HINGE IS WORN AROUND TOP BUSHING HOLE.  REPAIRED IAW RD8-55-1128.
